So I had strep throat twice a couple months ago and took two zpacks and some amoxicillin and I started having upper left stomach upset. I went to the gastro dr cause every time I would eat I would get upper left stomach ache and nausea. They did an endoscopy and biopsies bout month ago and everything was normal didn't have any acid reflux. The only thing was I had some minimal redness and they told me it was probably irritated from the antibiotics. So then they did some blood work checked my thyroid and for celiac disease and it was normal as well. And they did an abdominal ultrasound to check my gallbladder which was also normal. So I started the garden of life ultra probiotics a month ago and it seemed like it had helped the upper left stomach pain. So then they did a gastric empty study and a stool test to check for fat and all was normal. Well the past few days I have been getting on and off nausea and queasiness but my actual stomach won't hurt. My intestines are constipated for bout two weeks now and my dr told me more fiber basically so I started today eating my fruits and vegies. Well Friday night Saturday morning Sunday afternoon and tonight as in technically last night into midnight and now I have nausea and queasiness. I ate fine today and ten before dinner I felt kinda queasy but still ate but I feel sick again I just have extreme nausea and just don't feel good. Now I took a prenancy test cause I'm on cycle day 69 and my boobs have hurt for over a week now I have fibrocystic breasts. It was negative so I know I'm not pregnant and I pretty much can't get pregnant cause my bmi is 17 I'm underweight and yes in trying my best to gain but can't with my tummy being all messed up. Anyways when I feel queasy it's an all over feeling and my chest and arms and legs feel weird kinda a ticklish feeling idk how to describe it honestly but does anyone have any idea what's going on here I don't know if this is gastro issue or something else idk what dr to go to or what to do
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.